Tips and Itinerary | Malapascua Island

November 13, 2015

Hi loves!

Here’s a 3-day itinerary and budget going to Malapascua Island and a side-trip to Kalanggaman Island. If I were you take a 4-day trip!

How to get there

  • Fly to Cebu
  • Take the bus at North Bus Station
  • Take the ferry at Maya Port to Malapascua Island
  • Take a habal-habal going to the resort where you’re booked

Read the travel guide here.



3-Day Itinerary for Malapascua Island Trip

Download Itinerary here.

Time

Activity/Where How Duration

Estimated Amount

DAY 1 – Cebu City tour and off to Malapascua Island

03:50 Check in NAIA 3
05:50 ETD to Cebu
07:05 ETA in Mactan Airport
07:30 Mactan Shrine Take a taxi 45 mins

P 150

08:50 City Tour

Basilica del Santo Niño

Magellan’s Cross

Cebu Provincial Capitol Building

Cebu Metropolitan Cathedral

Take a taxi 1 hour

P 300

09:45 ETD to Bus Station North Take a taxi to the bus station 20 mins

P 200

Ride a cab 21D (drop off at SM Cebu) then 01K (North Bus Terminal) 30 mins

P 14

10:00 Ceres Line (Yellow)

Rough Riders (Red)

Aircon 6 hours

P 180

Non-aircon

P 163

12:00 Stopover (Lunch) 30 mins
15:30 Take a ferry Maya Port to Malapascua Island Additional P20 if it’s low tide 45 mins

P100

16:00 Ride a motorcycle The resort will pay for it. 10 mins
16:10 Check in (Affordable Accommodation at Thresher Cove Resort)
17:00 Shower, Dinner and Social
22:00 Sleep

DAY 2 – Kalanggaman Island Tour

05:00 Wake Up / Morning  Swimming
07:00 Breakfast
08:45 ETD Kalanggaman Island 2 hours
10:45 ETA to Kalanggaman Island Boat Rent 4 hours

P 3,500

Entrance Fee

(P 500 – Foreigners)

P 250

Fins, snorkeling gears

P 150

12:00 Lunch
14:30 ETD to Malapascua Island

(Expect strong winds and waves against the boat)

2 hours
18:00 Shower, Dinner and Social
23:00 Sleep

DAY 3 – Island hopping and Back to Manila

5:30 Wake Up
6:00 Island Hopping

Coral Garden

Small Island

Japanese Shipwreck

Cliff Jumping Site

Boat Rent 3 hours P 1,200-1,400
Environmental Fee

P 50

Fins, snorkeling gears

P 150

10:00 Shower
11:00 Brunch
11:30 Check out
  Ride a habal-habal to Main beach The resort will pay for it. 10 mins
1:00 ETA to Maya Port Additional P20 if it’s low tide 45 mins

P 80

19:00 ETA Mandaue City Ceres Aircon Bus 6 hours

P 180

  ETD Mactan Airport Ride a Taxi or habal-habal 30 mins

P 250

19:30 Check-in via web or at the airport
  Dinner
21:50 ETD to Manila
23:10 ETA in Manila

Days Recommended: 4 Days

Breakdown of Expenses

Expenses

Airfare
P 1,180
Transportation
P 1,239
Accommodation
P 596
Food
P 793
Tours and Rentals
P 2,047
Total Expenses
P 5,855

Tips

  • Book an early flight to Cebu while get the evening for the return flight.
  • Book hotels on Agoda for cheaper rates. I booked the mixed dorm at Threscher Cove Resort.
  • Print a Map or use Google Map to check how far is the destination and the estimated time of arrival.
  • Stock Cash (NO ATM at the island)
  • Bottle Water
  • Snacks (Don’t want to starve for the 6-hours-bus ride)
  • Best time to visit will always be off peak season to avoid the crowd.

boarding time

I hope this helps you plan your own Cebu Trip. Have fun loves!


Check out my other Cebu trip articles.

Here’s how to get to Malapascua Island.
Stay at Thresher Cove Resort.
Check out Kalanggaman Island.